# SDR IPXA2021031666907

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,331 hours, 18,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergncy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PREFLIGHT TESTING THE EMERGENCY LIGHTS EMERG LT BAT 1 LO ILLUMINATED. DEFERRED PER MEL 33 50 4 EMERGENCY LT BAT 1 LO DMP C/W M738710R/R'D EMERGENCY LIGHT BATTERY & OPS CK REF MM 33-50-00. OPS CHK GOOD.  DMP REVERSED 33-50-1.  M738710 CLEARED.  EFF SOURCE 33-51-01-05-015.
